# SDR 2008UALA03632

- Difficulty date: June 30, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 74,455 hours, 12,057 cycles
- Engine: Pwa PW4060
- System (JASC): 3830 · Waste Disposal System
- Part: Valve
- Condition: Stuck
- Location: Lavatory Toilet
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD LAV TANK INDICATING FULL.  HALF OF LAVS NOW NOT WORKING.  ECONOMY LAVATORY BY DOOR 2L TOILET WILL NOT STOP FLUSHING, FOUND STUCK VALVE. USED A WET PILLOW PER SAM.  FLUSHED BOTH TANKS THRU SEVERAL TIMES WITH HONEY-BEE AND PRESERVICE. RESET TOILET TANK LOGIC MODULES LIGHTS EXTINGUISHED BOTH SYSTEMS OPS CHECK SATIS. PERFORMED LAVATORY WASTE LEVEL SERVICE CHECK. CHECKS OKAY. CLEANED WATER LEVEL SENSOR. CHECKS OKAY.
